MedsChat.com

The People's Medicine Community ®
Drug Index: 

Acetaminophen + Chlorpheniramine + Dextromethorphan + Pseudoephedrine

Category: Allergies, Cough & Cold

Welcome to the Acetaminophen + Chlorpheniramine + Dextromethorphan + Pseudoephedrine information hub. Scroll down to read supplemental details and discuss this drug.


Acetaminophen + Chlorpheniramine + Dextromethorphan + Pseudoephedrine Overview

Tylenol /talnl/ is an American brand of drugs advertised for reducing pain, reducing fever, and relieving the symptoms of allergies, cold, cough, and flu. The active ingredient of its original flagship product is acetaminophen, an analgesic and antipyretic; it is commonly known elsewhere in the world by its international nonproprietary name, paracetamol. Like the words "acetaminophen" and "paracetamol", the brand name "tylenol" is derived from the chemical name for the compound, N-aceTYL-para...

Read more Acetaminophen + Chlorpheniramine + Dextromethorphan + Pseudoephedrine Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: http://en.wikipedia.org/wiki/Tylenol

Recent Acetaminophen + Chlorpheniramine + Dextromethorphan + Pseudoephedrine Forums: RSS Feed

Be the first to start a discussion about this drug.

Possible Dosages for this and Related Drugs:

Acetaminophen + Chlorpheniramine + Dextromethorphan + Pseudoephedrine
  • Capsule: 325mg + 2mg + 10mg + 30mg
  • Liquid: 1000mg/30ml + 4mg/30ml + 30mg/30ml + 60mg/30ml, 160mg/5ml + 1mg/5ml + 5mg/5ml + 15mg/5ml, 160mg/5ml + 1mg/5ml + 7.5mg/5ml + 15mg/5ml, 650mg/20ml + 4mg/20ml + 30mg/20ml + 60mg/20ml
  • Powder for Reconstitution: 1000mg + 4mg + 30mg + 60mg, 650mg + 4mg + 20mg + 60mg
  • Solution: 160mg/5ml + 1mg/5ml + 5mg/5ml + 15mg/5ml
  • Syrup: Combo
  • Tablet: 325mg + 2mg + 15mg + 30mg, 500mg + 2mg + 15mg + 30mg, Combo
  • Tablet, Chewable: 80mg + 0.5mg + 2.5mg + 7.5mg
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Drugs with one or more similar ingredients: (660 results)


Possibly related Acetaminophen + Chlorpheniramine + Dextromethorphan + Pseudoephedrine Topics:

44473 blue piil acetaminophen dextromethorphan HBr phenylephrine HCIchlorpheniramine maleate long oval, blue, numbers 44-473 on them, it says it has 325 mg of acetaminophen in them.2 pills per dose ## found celoph...  3
Chlorpheniramine Maleate Dextromethorphan does Chlorpheniramine Maleate change birth control effectiveness?...  0
Chlorpheniramine + Pseudoephedrine is the pseudo hci or sulfate?...  0
acetaminophen chlorpheniramine phenylephrine Green oval shaped pill containing 325mg of acetaminophen and 5mg of phenylephrine with markings of 44466 ## Yes, but it ...  1
acetaminophen,dextromethorphan, phenylephrine red and white with the numbers 44-476 on it ## This is an over the counter decongestant for cough and colds....  1
acetaminophen, gualfensin, dextromethorphan, phenylephrine yellow caplet for allergies & sinus pressure ## Can you take this caplet when you are on BP meds? I have been hit ha...  2
acetaminophen, dextomethrorphan, phenylphrine HCI, chlorpheniramine blue pill with imprint 44-473 ## is phenylphrine harmful to take when pregnant...  1
chlorpheniramine pseudo blue and white capsule ## My pharmacy the prescription Chlorpheniramine Pseudo(blue and white capsules) have been taken ...  3
Chlorpheniramine Maleate 4 Mg Bought a box that was taped shut. Want to make sure pills are chlorpheniramine. Numbers are L463 made by equaline. Thank...  1
Dextromethorphan Hydrobromide Whether this Pharmaceutical is under Schedule 'H' Drug ## No, it is sold in most grocery stores....  1